# SDR CALA2023061401847

- Difficulty date: May 18, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 78,096 hours, 27,949 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, POSSIBLE CORROSION ON FLOOR BEAM STA 986.5 RBL 44 (REF: AAR NR 99968634) REPAIRED FLOOR BEAM AT STA 986.5 RBL 44 AFT WET AREA IAW REF: UAL SFR #1032661 B737-700 SRM 51-10-02-0G, SRM 51-10-02-0G-0, SRM 53-70-51-1A-1, SRM 51-40-02, SRM 51-20-01, SRM 51-40-03, B737 SRM 53-70-51-2R-4 REP #4 (WORK ACCOMPLISHED BY V916262 AND AAR QC A-11 V931821)
